Experience Christmas with a Eurasian flavour only at The Eurasian Association’s Eurasian Festival happening this Sunday, 25 November!

poster-1-v6-2

 

Experience Christmas with a Eurasian flavour only at The Eurasian Association’s Eurasian Festival happening this Sunday, 25 November!

Supported by the People’s Association, the Eurasian Festival series aims to foster closer ties with other ethnic groups and nationalities in Singapore, and to bring about a better understanding of Eurasian history, heritage and contributions to Singapore’s development. It also serves as a focal point for the Eurasian community to come together and celebrate their unique identity, traditions and vibrant culture.

 

Mr S Iswaran, Minister for Communications and Information, Minister-In-Charge of Trade Relations, and Adviser to West Coast GROs will grace the event as the guest-of-honour. Minister Iswaran is also the Minister representing the Eurasian community in the cabinet.

 

Listen to heart-warming stories from members of the Eurasian community about Eurasian heritage, culture and music during various storytelling segments during the festival.

 

Savour traditional Eurasian cuisine such as Chicken Devil Curry, Pot Roast Beef (halal)Eurasian NoodleChap ChyePatchri (halal) and sugee cake. Chef Quentin Pereira of Quentin’s Eurasian Restaurant will also share more about Curry Debal, a dish near and dear to the Eurasian community, with an interesting story of how it originated around the 1500s using leftover meats and made the day after Christmas (26 Dec).

In addition, expect a line-up Eurasian musicians and bands, traditional Eurasian folk dances, a specially curated Eurasian cultural exhibition and even dress up in traditional Portuguese Eurasian costumes.

 

 

 

Programme Details:

Event: Eurasian Festival

Date: Sunday, 25 November

Time: 5.00 pm – 8.00 pm (Media registration will start at 4.15pm)

Venue: West Coast Community Centre, 2 Clementi West Street 2, Singapore 129605 (Please find the location map below for your reference)

Guest of Honour: Mr S Iswaran, Minister for Communications and Information and Minister-In-Charge of Trade Relations and Adviser to West Coast GROs

 

Programme

 

Time

STAGE activities

FRINGE activities

5.00pm

Arrival of participants
(Start of redemption of Goodie Bags)

All booths will be ready and start activities at 5pm for the public to enjoy.

The on-going activities from 5-8pminclude:

(A) Cultural Exhibition
9 panels and 3 interactive exhibits:
(i) Eurasian house,
(ii) church puzzle and
(iii) cookbook with recipe cards

(B) Photo booth & Dress up
(EA provide costumes; engage photo booth vendor)

(C) Christmas Games & Activities
(i) Pin the nose on Rudolph
(ii) Toy Soldier Bowling
(iii) Making Christmas Decorations

(D) Craft (seniors interest groups)/EA Booth; crafts and Eurasian Souvenirs for sale

The emcee will highlight various activities, as listed below at specific times, to generate a flow of people to that respective booth.

Introduction by Emcees

(in English and Mandarin)

5.10pm

Entertainment 1 (30min):

Mel Ferdinands

5.40pm

Favourite things about Christmas – audience participation (10min): Emcee asks 1-2 persons from the audience to share their favourite memory of Christmas (interactive)

5.45pm

Buffet Dinner starts

5.50pm

Entertainment 2 (30min):

Mel Ferdinands

6.00pm

Arrival of Guest-of-Honour,

Minister Iswaran

[mingle with participants at activity booths]

6.20pm

Favourite things about Christmas – audience participation (10min): Emcee asks 1-2 persons from the audience to share their favourite memory of Christmas (interactive)

6.30pm

Christmas quiz (using Kahoot online app and QR code) on traditions and food during Christmas

7.00pm

Guest-of-Honour (GOH) to take his seat for the performance

7.05pm

Dance performance (traditional Eurasian dance)

7.10pm

Speech by EA President

Dr Alexius Pereira

7.20pm

Speech by Guest-of-Honour,

Minister Iswaran

7.30pm

Decoration and Light Up of Christmas Tree by GOH, EA President and a few members of the community (children, adults and seniors)

– Group Photo on stage

7.40pm

Christmas Carolling (20min)

– GOH, EA President and the few members of the community remain on stage and join in the first carol.

– After that, GOH can go down stage & mingle with the participants & give out candy canes, together with Santa Claus, while the carolling continues.

8.00pm

Lucky Draw – EA President to present the prizes

End of Event

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s